Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remarks on H. H. Schaefer's conditions


Author: Taen Yu Dai
Journal: Proc. Amer. Math. Soc. 55 (1976), 35-36
MSC: Primary 06A70
DOI: https://doi.org/10.1090/S0002-9939-1976-0424639-9
MathSciNet review: 0424639
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present two algebraic conditions, each characterizing a partially ordered linear algebra as an algebra of real-valued functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A70

Retrieve articles in all journals with MSC: 06A70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0424639-9
Keywords: Dedekind $ \sigma $-complete partially ordered linear algebra, algebra of real-valued functions, real spectral operator
Article copyright: © Copyright 1976 American Mathematical Society